Xie, S

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Zhang, B ORCID: 0000-0001-9893-9849, Lim, CC ORCID: 0000-0002-2463-9760, Shi, Peng ORCID: 0000-0001-8218-586X, Xie, S ORCID: 0000-0003-2041-5214 and Deng, F ORCID: 0000-0002-0257-5647 (2020) Stabilization of a Class of Nonlinear Systems with Random Disturbance via Intermittent Stochastic Noise. IEEE Transactions on Automatic Control, 65 (3). pp. 1318-1324. ISSN 0018-9286

Xu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Li, H and Xie, S (2018) Finite-Time Distributed State Estimation Over Sensor Networks with Round-Robin Protocol and Fading Channels. IEEE Transactions on Cybernetics, 48 (1). 336 - 345. ISSN 2168-2267